# SDR SWIA200718447

- Difficulty date: July 2, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 8,572 hours, 5,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00840
- Condition: Smoke
- Location: Right
- Part time: 2,559 hours, 1,677 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6694 - EXPERIENCED WHITE SMOKE FROM ENVIRONMENTAL DUCTS FOLLOWED BY A RIGHT PACK AUTO FAIL MESSAGE.  REPLACED THE RIGHT AIR CYCLE MACHINE IAW MM 21-51-08.  OPS CHECKS GOOD.
